# SDR MASA200602448

- Difficulty date: October 17, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 20,718 hours, 15,482 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 472698
- Part serial: 1026
- Condition: Failed
- Location: Lt Engine
- Part time: 16,179 hours, 12,048 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2719 COS - LT ENGINE PUSH SWITCH LIGHT ILLUMINATED.  CONTRACT MX CHANGED OUT CIRCUIT CARD IN FIRE DET CONTROL UNIT.  OPS CHECK GOOD.
